manuscripta mathematica

, Volume 29, Issue 2, pp 183–194

On some elliptic curves defined over Q of free rank ≧9

  • Kumiko Nakata
Article

DOI: 10.1007/BF01303626

Cite this article as:
Nakata, K. Manuscripta Math (1979) 29: 183. doi:10.1007/BF01303626
  • 24 Downloads

Abstract

Infinitely many elliptic curves defined over Q of free rank ≧9 are explicitly constructed.

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Kumiko Nakata
    • 1
  1. 1.Department of MathematicsOsaka UniversityToyonaka, OsakaJapan